# SDR SWAA060198

- Difficulty date: January 15, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 6,111 hours, 3,395 cycles
- Engine: Cfmint CFM567B22
- Engine time: 6,111 hours, 3,395 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORT T/O, NR 1 ENGINE COMPRESSOR STALLED.  PERFORMED ENGINE BOROSCOPE & FOUND DAMAGE TO 7TH, 8TH & 9TH STAGE HPC BLADES BEYOND LIMITS.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
